MAUDE Adverse Event Report: ZIMMER BIOMET, INC. NATURAL TIBIA TRABECULAR METAL TWO-PEG POROUS FIXED BEARING LEFT SIZE F; PROSTHESIS, KNEE

ZIMMER BIOMET, INC. NATURAL TIBIA TRABECULAR METAL TWO-PEG POROUS FIXED BEARING LEFT SIZE F; PROSTHESIS, KNEE
Model Number N/A
Medical Device Problem Code Packaging Problem (3007)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/10/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Visual examination of the returned product identified the inner blister was not completely sealed as the adhesive residue is not uniform and does not meet the minimum requirements.The device history record was reviewed and no discrepancies relevant to the reported event were found.The likely condition of the product when it left zimmer biomet is non-conforming.However, a definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
It was reported that when the circulator was opening the outer sealed package she stated it came off way too easily.It was determined that in order to be safe she would not pass it to the surgical field.She proceeded to open and pass the inner sealed package.There was no consequences or impact to the patient.

Brand Name
NATURAL TIBIA TRABECULAR METAL TWO-PEG POROUS FIXED BEARING LEFT SIZE F
Common Device Name
PROSTHESIS, KNEE
Manufacturer (Section D)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer (Section G)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key15064195
Report Number0001822565-2022-02165
Device Sequence Number20160495
Product Code MBH
UDI-Device Identifier00889024510579
UDI-Public(01)00889024510579(17)320319(17)65314702
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K173417
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/19/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number42530007501
Device Lot Number65314702
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/16/2022
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/18/2022
Initial Report FDA Received Date07/20/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/22/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Patient Age48 YR
Patient SexFemale